# SDR 0101375534

- Difficulty date: April 13, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 42,763 hours, 17,873 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON ENGINE START, THE LEFT ENGINE FIRE WARNING OCCURRED.  WARNINGS STOPPED AFTER FIRE SWITCH WAS PULLED AND ONE BOTTLE DISCHARGED.  MAINTENANCE CHECKED ENGINE, DUCTING, AND FUEL AND OIL LINES FOR EVIDENCE OF FIRE WITH NONE FOUND.  REPLACED THE NR 1, 2, 3, AND 4 LEFT ENGINE FIRE DETECTORS.  ALSO REPLACED THE LEFT ENGINE LOOP 2 DETECTOR CARD M681, THE NR 1 AFOLTS FIRE DETECTION SYSTEM CARD M10224, AND THE NR 1 FIRE EXTINGUISHER BOTTLE.  OPERATIONAL CHECK NORMAL.
